# SDR AALA202407233993

- Difficulty date: July 20, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 11,395 hours, 4,213 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Tab
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FORWARD ENTRY DOOR, THE RED TABS ON THE GIRT BAR ARE LOOSE. RESECURED RED SHRINK TUBE.
